# SDR AC2R2019032213901

- Difficulty date: March 22, 2019
- Submitted: March 22, 2019
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N139CN
- Make and model: Agusta AW139
- Aircraft serial: 41014
- Aircraft time: 8,142 hours, 15,975 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Deck Plate
- Part number: 3P5333A01531
- Condition: Delaminated
- Location: Fuselage
- Part time: 4,033 hours, 7,117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DELAMINATION'S OCCURRED THROUGHOUT DECK.
